# SDR SWAA2022081127427

- Difficulty date: July 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 RBL24 AND WL208.1 CENTER SECTION 2022-381061 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23;[02] REPLACED ANGLE SUPPORT LOCATED LOCATED BS695 RBL24 AND WL208.1 CENTER SECTION IAW B737-700 SRM 51-40-02 AND DGW 273A9110 R: -; AND MATERIAL USED: BAC1490-2782; PO: 2022 136580. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED CORRECTIVE ACTION 1 REPLACED ANGLE SUPPORT LOCATED LOCATED BS695 RBL24 AND WL208.1 CENTER SECTION IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 ; DGW 273A9110 R: -; AND MATERIAL USED: BAC1490-2782; PO: 2022 136580. SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
